# SDR DALA2023060204427

- Difficulty date: June 1, 2023
- Submitted: June 3, 2023
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 54,630 hours, 38,027 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9522 -MISC/DE- DURING APPROACH FOR LANDING, THE "BUS DC R OFF" INDICATION ILLUMINATED. WHICH WAS FOLLOWED BY 15 OTHER DISCREPANCY INDICATIONS. THE QRH WAS COMPLIED WITH AND THE CREW DECLARED EMERGENCY DUE TO THE IMPENDING NO FLAP AND NO SLAT LANDING. A HOT BRAKE CONDITION EXISTED AFTER THE LANDING. CORRECTIVE ACTION: MAINTENANCE FOUND THAT THE RIGHT PCDU CIRCUIT BREAKER HAD TRIPPED. THE PDCU WAS REPLACED AND THE CONTACTORS WERE CLEANED, THE DC BUS FEED C/B WAS REPLACED, AND THE MESSAGES WERE ALL CLEARED. A HIGH-ENERGY STOP INSPECTION RESULTED IN NO FINDINGS AND THE AIRCRAFT WAS RETURNED TO SERVICE. (LP #4716304)
